BibTeX record journals/deds/SubionoMA16

download as .bib file

@article{DBLP:journals/deds/SubionoMA16,
  author    = {Subiono and
               Muhammad Syifa'ul Mufid and
               Dieky Adzkiya},
  title     = {Eigenproblems of latin squares in bipartite (min, max, +)-systems},
  journal   = {Discrete Event Dynamic Systems},
  volume    = {26},
  number    = {4},
  pages     = {657--668},
  year      = {2016},
  url       = {https://doi.org/10.1007/s10626-014-0204-8},
  doi       = {10.1007/s10626-014-0204-8},
  timestamp = {Fri, 30 Nov 2018 13:29:18 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/deds/SubionoMA16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics